CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST 2009, 25(4) 398-408 DOI:      ISSN: 1001-4268 CN: 31-1256

Current Issue | Archive | Search                                                            [Print]   [Close]
ѧ������
Information and Service
This Article
Supporting info
PDF(243KB)
[HTML]
Reference
Service and feedback
Email this article to a colleague
Add to Bookshelf
Add to Citation Manager
Cite This Article
Email Alert
Keywords
Maximum likelihood estimation
Rao's simple structure
conditional distribution
t-model.
Authors
Zou Qingming
Wang Jinglong
Zhu Zhongyi
PubMed
Article by
Article by
Article by

Maximum Likelihood Estimation of Multivariate t-Model\\with Rao's Simple Structure and Its Exact Distribution

Zou Qingming,Wang Jinglong,Zhu Zhongyi

School of Finance and Statistics, East China Normal University College of Economics and Management, Nanhua University Department of Statistics, Fudan University

Abstract��

In statistical studying, it is always an interesting
topic to obtain the estimation and its distribution for an unknown
parameter in model. In this paper, the maximum likelihood estimation
of multivariate t-model with Rao's simple structure is considered.
By the technique of conditional distribution, the exact distribution
of estimators is obtained.

Keywords�� Maximum likelihood estimation   Rao's simple structure   conditional distribution   t-model.  
Received 1900-01-01 Revised 1900-01-01 Online:  
DOI:
Fund:
Corresponding Authors: Zou Qingming
Email:
About author:

References��
Similar articles
1��Fan Yonghui, Wang Songgui.Estimation in the Mixed Linear Models and QR Decomposition[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2008,24(2): 208-216
2��Liu Wei,Wang Songgui,Dong Ping.Spectral Decomposition Method for the Covariance Matrix of Variance Components Model[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2009,25(2): 155-163
3��Wang Lihong,Gu Chengzu.State Space Estimation for Long Memory ARFIMA-GARCH Models[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2011,27(6): 642-656

Copyright by CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST